Myocardial injury without electrocardiographic changes after a suicide attempt by an overdose of glimepiride and zolpidem: a case report and literature review - Chou S, Ayabe S, Sekine N.

A 40-year-old diabetic man was admitted to our hospital for poor glycemic control. During hospitalization, he took 42 mg glimepiride and 50 mg zolpidem as a suicide attempt. The following day, the creatine kinase-MB fraction and troponin I levels were elev...
Source: SafetyLit: All (Unduplicated) - Category: Global & Universal Tags: Poisoning Source Type: news

Related Links:

OBJECTIVE: The rates of annual emergency department (ED) visits in the United States for suicidal behaviour has nearly doubled over the last 10-15  years, with a decreased rate of hospitalizations, indicating the importance of intervention in the ED prese...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Alcohol and Other Drugs Source Type: news
BACKGROUND: Theoretical models and cross-sectional empirical studies of suicide indicate that anger is a factor that may help explain the association between posttraumatic stress disorder (PTSD) and suicide, but to date no longitudinal studies have examine...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Economics of Injury and Safety, PTSD, Injury Outcomes Source Type: news
BACKGROUND: United States military veterans experience disproportionate rates of suicide relative to the general population. Evidence suggests religion and spirituality may impact suicide risk, but less is known about which religious/spiritual factors are ...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Economics of Injury and Safety, PTSD, Injury Outcomes Source Type: news
BACKGROUND: Suicide risk is high in first episode schizophrenia. Little data are available in young individuals at Ultra-High Risk (UHR) of psychosis. PURPOSEs of the study were: (1) to assess prevalence and incidence rates of suicide attempts, sui...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Age: Adolescents Source Type: news
This study examined (a) the relationship that interpersonal problems and depression share with the intensity of mobile phone use and (b) their effects on suicide-related behaviors (SRBs) and self-harming behaviors among adolescents. MET...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Age: Adolescents Source Type: news
OBJECTIVE: To clinically validate risk factors for the nursing diagnosis risk for suicide in older adults. METHODS: Case-control study (105 older adults). The strength of the association between variables was assessed using odds ratio (OR). Risk fa...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Age: Elder Adults Source Type: news
BACKGROUND: American Indians have excess risk of depression, which can contribute to cerebrovascular and cognitive disability, with effects on memory, processing speed, executive function, and visuospatial ability. However, studies examining depression and...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Age: Elder Adults Source Type: news
The number of death from insulin overdose, including accidental poisoning, suicide and homicide, is increasing these years. The forensic diagnosis of death from insulin overdose is a tough task. Glucose is the main energy source of the brain. Therefore, hy...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Alcohol and Other Drugs Source Type: news
This study has been performed for the purpose of researching the complications occurred at patients who took metformin overdose in an attempt to suicide. None of the patients has the diagnosis of diabetes mellitus and never used metformin. ...
Source: SafetyLit - Category: International Medicine & Public Health Tags: Poisoning Source Type: news
French Intensive Care Society, International congress - Réanimation 2016. Ann Intensive Care. 2016 Jun;6(Suppl 1):50 Authors: Jaillette E, Girault C, Brunin G, Zerimech F, Chiche A, Broucqsault-Dedrie C, Fayolle C, Minacori F, Alves I, Barrailler S, Robriquet L, Delaporte E, Thellier D, Delcourte C, Duhamel A, Nseir S, Valette X, Desmeulles I, Savary B, Masson R, Seguin A, Daubin C, Sauneuf B, Verrier P, Pottier V, Orabona M, Samba D, Viquesnel G, Lermuzeaux M, Hazera P, Hanouz JL, Parienti JJ, Du Cheyron D, Demoule A, Clavel M, Rolland-Debord C, Perbet S, Terzi N, Kouatchet A, Wallet F, Roze H, Vargas ...
Source: Australian Family Physician - Category: Primary Care Authors: Tags: Ann Intensive Care Source Type: research
More News: Ambien | Depression | Diabetes | Electrocardiogram | Endocrinology | Glimepiride | Hospitals | International Medicine & Public Health | Overdose | Poisoning | Suicide